MathSciNet Relay Station
MathSciNet bibliographic data
MR142105 (25 #5498) 54.60
König, Heinz A theorem on topological maps. Bull. Amer. Math. Soc. 68 1962 638–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement